# SDR USAA001544

- Difficulty date: September 25, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM 2 INCHES BY 10 INCHES, BS 1016, LBL 5 - LBL 15.  CORROSION LEVEL 1.  REPAIRED T-CAP PER TR 53-60-02.  (M)
